Alert archive / Georgia / River Flood Warnings in 2022

River Flood Warning 6, NWS Atlanta, GA

January 2, 2022Whitfield County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 2, 2022, 12:54 PM EST for Whitfield County, Georgia. It was in force for 21 days.

The area

The outline as issued.

The facts

Issued
Jan 2, 2022, 12:54 PM EST (17:54 UTC)
Expired
Jan 23, 2022, 12:54 PM EST
In force
21 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Coahulla Creek at Keiths Mill Road near Dalton (CHCG1). The gauge peaked at 17.86 ft at Jan 4, 2022, 12:00 PM EST.

actionminormoderate102001/0201/0301/0401/0501/0601/0701/0801/0901/1001/1101/1201/1301/1401/1501/1601/1701/1801/1901/2001/2101/2201/2301/24
Action stage
14 ft
Minor stage
16 ft
Moderate stage
28 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02385170, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

583 
WGUS42 KFFC 021754
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1254 PM EST Sun Jan 2 2022

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC313-030600-
/O.NEW.KFFC.FL.W.0006.220102T1754Z-000000T0000Z/
/CHCG1.1.ER.220102T1735Z.220102T1745Z.000000T0000Z.NO/
1254 PM EST Sun Jan 2 2022

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Coahulla Creek near Keiths Mill near Dalton.

* WHEN...Until further notice.

* IMPACTS...At 16 feet, Minor flooding begins. Pasture and fields 
  upstream...right and left bank from the Keiths Mill Road bridge...
  and downstream on the left bank begin to flood.

* ADDITIONAL DETAILS...
  - At 12:45 PM EST Sunday the stage was 16 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 12:45 PM EST Sunday was 16 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 16 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486


$$
7 follow-up statements
752 
WGUS82 KFFC 030212
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
912 PM EST Sun Jan 2 2022

...Forecast flooding changed to Minor severity for the following 
rivers in Georgia...

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County.

For the Conasauga River Basin...including Keiths Mill near Dalton...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC313-031415-
/O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.220102T1735Z.220102T2230Z.220103T0603Z.NO/
912 PM EST Sun Jan 2 2022

...FLOOD WARNING REMAINS IN EFFECT FROM THIS EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Coahulla Creek near Keiths Mill near Dalton.

* WHEN...Until further notice.

* IMPACTS...At 16.0 feet, Minor flooding begins. Pasture and fields 
  upstream...right and left bank from the Keiths Mill Road bridge...
  and downstream on the left bank begin to flood.

* ADDITIONAL DETAILS...
  - At 9:00 PM EST Sunday the stage was 16.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 PM EST Sunday was 16.4 feet.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling to 10.4 feet
    late Tuesday morning.
  - Flood stage is 16.0 feet.
  - Flood History...This crest compares to a previous crest of
    16.3 feet on 10/29/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486


$$
328 
WGUS82 KFFC 031003
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
503 AM EST Mon Jan 3 2022

...The Flood Warning continues for the following rivers in Georgia...

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County.

For the Conasauga River Basin...including Keiths Mill near Dalton...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC313-032215-
/O.CON.KFFC.FL.W.0006.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.220102T1735Z.220104T1100Z.220105T0406Z.NO/
503 AM EST Mon Jan 3 2022

...FLOOD WARNING REMAINS IN EFFECT FROM EARLY THIS MORNING UNTIL 
FURTHER NOTICE...

* WHAT...Minor flooding will continue.

* WHERE...Coahulla Creek near Keiths Mill near Dalton.

* WHEN...Until further notice.

* IMPACTS...At 18 feet, Minor flooding expands into the pastures...
  fields and woodlands upstream and downstream from the Keiths Mill 
  Road bridge.

* ADDITIONAL DETAILS...
  - At 4:45 AM EST Monday the stage was 16.7 feet and rising.
  - Forecast...The river is expected to rise to a crest of 17.6
    feet Tuesday morning. It will then fall below flood stage
    late Tuesday evening.
  - Flood stage is 16 feet.


&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486


$$
592 
WGUS82 KFFC 031709
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1209 PM EST Mon Jan 3 2022

...The Flood Warning continues for the following rivers in Georgia...

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County.

For the Conasauga River Basin...including Eton, Crandall, Dalton, 
Keiths Mill near Dalton, Chatsworth, Tilton, Sloan Bridge near 
Dalton...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC313-040515-
/O.EXT.KFFC.FL.W.0006.000000T0000Z-220105T1007Z/
/CHCG1.1.ER.220102T1735Z.220104T1100Z.220105T0406Z.NO/
1209 PM EST Mon Jan 3 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON THROUGH LATE 
TUESDAY NIGHT...

* WHAT...Minor flooding is occurring and forecast to continue.

* WHERE...Coahulla Creek near Keiths Mill near Dalton.

* WHEN...Until early Wednesday morning.

* IMPACTS...At 18 feet, Minor flooding expands into the pastures, 
  fields, and woodlands upstream and downstream from the Keiths Mill 
  Road bridge.

* ADDITIONAL DETAILS...
  - At 11:45 AM EST Monday the stage was 17.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 11:45 AM EST Monday was 17.4 feet.
  - Forecast...The river is expected to rise to a crest of 17.6
    feet tomorrow morning. It will then fall below flood stage
    late tomorrow evening.
  - Flood stage is 16 feet.
  - Flood History...This crest compares to a previous crest of
    17.1 feet on 03/18/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486


$$
453 
WGUS82 KFFC 040222
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
922 PM EST Mon Jan 3 2022

...The Flood Warning continues for the following rivers in Georgia...

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County.

For the Conasauga River Basin...including Keiths Mill near Dalton...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC313-041430-
/O.CON.KFFC.FL.W.0006.000000T0000Z-220105T1007Z/
/CHCG1.1.ER.220102T1735Z.220104T0145Z.220104T1950Z.NO/
922 PM EST Mon Jan 3 2022

...FLOOD WARNING REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE 
TUESDAY NIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Coahulla Creek near Keiths Mill near Dalton.

* WHEN...Until early Wednesday morning.

* IMPACTS...At 18.0 feet, Minor flooding expands into the pastures...
  fields and woodlands upstream and downstream from the Keiths Mill 
  Road bridge.

* ADDITIONAL DETAILS...
  - At 9:00 PM EST Monday the stage was 17.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 PM EST Monday was 17.8 feet.
  - Forecast...The river is expected to fall below flood stage
    early tomorrow afternoon and continue falling to 15.0 feet
    early Wednesday morning.
  - Flood stage is 16.0 feet.
  - Flood History...This crest compares to a previous crest of
    17.1 feet on 03/18/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486


$$
940 
WGUS82 KFFC 041018
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
518 AM EST Tue Jan 4 2022

...The Flood Warning continues for the following rivers in Georgia...

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County.

For the Conasauga River Basin...including Keiths Mill near Dalton...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC313-042230-
/O.CON.KFFC.FL.W.0006.000000T0000Z-220105T1007Z/
/CHCG1.1.ER.220102T1735Z.220104T2200Z.220106T1103Z.NO/
518 AM EST Tue Jan 4 2022

...FLOOD WARNING REMAINS IN EFFECT FROM EARLY THIS MORNING THROUGH 
LATE TONIGHT...

* WHAT...Minor flooding will continue.

* WHERE...Coahulla Creek near Keiths Mill near Dalton.

* WHEN...Until late tonight.

* IMPACTS...At 18 feet, Minor flooding expands into the pastures...
  fields and woodlands upstream and downstream from the Keiths Mill 
  Road bridge.

* ADDITIONAL DETAILS...
  - At 5:00 AM EST Tuesday the stage was 17.9 feet and rising.
  - Forecast...The river is expected to rise to a crest of 17.9
    feet late this afternoon. It will then fall below flood stage
    Thursday morning.
  - Flood stage is 16 feet.


&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486


$$
339 
WGUS82 KFFC 041439
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
939 AM EST Tue Jan 4 2022

...The Flood Warning continues for the following rivers in Georgia...

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County.

For the Conasauga River Basin...including Keiths Mill near Dalton...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC313-050245-
/O.CON.KFFC.FL.W.0006.000000T0000Z-220105T1007Z/
/CHCG1.1.ER.220102T1735Z.220104T2200Z.220106T1103Z.NO/
939 AM EST Tue Jan 4 2022

...FLOOD WARNING REMAINS IN EFFECT FROM THIS MORNING THROUGH LATE 
TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Coahulla Creek near Keiths Mill near Dalton.

* WHEN...Until late tonight.

* IMPACTS...At 17.8 feet, Minor flooding continues in the pastures...
  fields and woodlands upstream and downstream from the Keiths Mill 
  Road bridge.

* ADDITIONAL DETAILS...
  - At 9:30 AM EST Tuesday the stage was 17.9 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:30 AM EST Tuesday was 17.9 feet.
  - Forecast...The river is expected to rise to a crest of 17.9
    feet late this afternoon. It will then fall below flood stage
    Thursday morning.
  - Flood stage is 16.0 feet.
  - Flood History...This crest compares to a previous crest of
    17.1 feet on 03/18/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486


$$
412 
WGUS82 KFFC 050127
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
827 PM EST Tue Jan 4 2022

...The Flood Warning continues for the following rivers in Georgia...

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County.

For the Conasauga River Basin...including Keiths Mill near Dalton...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC313-051015-
/O.CON.KFFC.FL.W.0006.000000T0000Z-220105T1007Z/
/CHCG1.1.ER.220102T1735Z.220104T1815Z.220105T2015Z.NO/
827 PM EST Tue Jan 4 2022

...FLOOD WARNING REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE 
TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Coahulla Creek near Keiths Mill near Dalton.

* WHEN...Until late tonight.

* IMPACTS...At 18.0 feet, Minor flooding expands into the pastures...
  fields and woodlands upstream and downstream from the Keiths Mill 
  Road bridge.

* ADDITIONAL DETAILS...
  - At 7:45 PM EST Tuesday the stage was 17.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:45 PM EST Tuesday was 17.9 feet.
  - Forecast...The river is expected to fall below flood stage
    tomorrow afternoon and continue falling to 12.6 feet early
    Thursday morning.
  - Flood stage is 16.0 feet.
  - Flood History...This crest compares to a previous crest of
    17.1 feet on 03/18/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 2, 10:08 AM EST, 2 hours 46 minutes earlier.

Area forecast discussion, Jan 2, 10:08 AM EST, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1008 AM EST Sun Jan 2 2022

...Winter Weather Advisory expanded into Bartow, Cherokee, Polk,
Paulding and Haralson Counties...

.UPDATE...

Updated 12Z model guidance has shown more aggression with snow
accumulations in NW Georgia, with trends suggesting a
stronger/sharper shortwave transitioning through the area on the
backside of the cold frontal system aided by an intensifying jet
streak to the north hinting at a potential for this winter event to
overperform. The strength of a developing near-surface low
pressure in the area will define how intense the wrap-around
precip will be across NW Georgia. While this is not typically the
winter weather setup we see in the forecast area, and keeping in
mind the record warmth we've had in the region for the last week
and beyond. Some guidance has hinted at a potential TROWEL
development which could boost snowfall totals in the area.
Confidence is still low at this time, but a factor to consider as
we begin to move forward through this event.

Thiem

.PREV DISCUSSION... /Issued 644 AM EST Sun Jan 2 2022/

SHORT TERM /Today through Monday/...

Deep Gulf moisture remains across the area with southwest flow
continuing ahead of the cold front beginning to enter northwest
Georgia early this morning. Temperatures ahead of the front remain
in the lower to mid 70s, with dewpoint temperatures in the low er to
mid 60s.

Ahead of the surface front a line of convection is slowly sagging to
the south and southeast with the line of convection entering
northern portions of the Atlanta metropolitan areas currently.
Expect the convection to move through southern metropolitan Atlanta
areas and Athens through 10 am and move into central Georgia by late
morning and early afternoon, exiting east central Georgia towards
midnight. Central Georgia remains under a marginal threat for
severe weather this afternoon where the atmosphere will remain
strongly sheared and unstable. The main threats will be strong to
damaging winds, but cannot rule out an isolated tornado. With the
already wet soils from recent heavy rains, locally heavy
rainfall could produce flash flooding as well.

By this evening wraparound moisture will spread additional showers
across portions of north and central Georgia.  Models are coming
into good agreement as far as cutting the upper low across north
Georgia around midnight.  Models are now trekking the upper low
further south across north Georgia.  Between CAA already
infiltrating the area and the upper low, expect a transition to
light rain/snow showers and to a period of all snow across portions
of north Georgia between 2-8am tomorrow morning. Portions of the
north Atlanta metropolitan area could see a dusting of snow -
generally less than 0.25 inch with the higher elevations could see
up to 2 inches. As the upper low pulls away from the area Monday,
skies will clear with good sunshine expected across much of the area
by mid to late morning, so any snow should melt quickly.

Temperatures today will hold steady or warm slightly behind the
fronts, with colder than normal temperatures expected tonight and
tomorrow.

Atwell

LONG TERM /Monday Night through Saturday/...

The beginning of the long term forecast brings us a reprieve from
the busy weather we started the year with. As the low pressure
system moves off the coast of New England, high pressure begins to
build back in at the surface. Max daily temperatures return to more
seasonal ranges with highs in the 40s and 50s for the extended
period. Low temperatures from the upper 20s to 30s on Tuesday follow
a general warming trend through Thursday when the next disturbance
sweeps through the forecast area. While the surface flow ahead of
the trough is primarily easterly, the airmass does not recover much
in terms of moisture (PWATS still trending ~0.8-1.0") and total
rainfall amounts remain between 0.25-0.5" primarily north of the I-
20 corridor. Temperatures plummet (widespread 20s primarily along
and north of the I-85 corridor) behind the cold front Thursday night
into Friday morning. As such, this system will need to be monitored
for any winter precipitation potential. At this time there is some
uncertainty over timing of the frontal feature and moisture amounts
to be able to dig into those details confidently. We return to quiet
and dry conditions at the end of the long term forecast period.

KAL

.AVIATION...
12Z Update...
TAF sites are a mixed of MVFR/VFR as convection moving through
the ATL area and AHN TAF sites currently. Convection should
continue off and on through 22Z with best timing for CSG/MCN sites
between 18-24Z. Light Showers will be possible again after 00z
all TAF sites. Cigs/Visibility will remain mostly MVFR/VFR
through 22-24Z with CIGs deteriorating to IFR after 02Z. Winds
will be SW near 10-15kts with gusts to 25kts through 20-22Z, then W
winds at 5-10kts should prevail as the front moves through and NW
winds with speeds of 10kts and gusting to 20-30kts after 02Z.

//ATL Confidence...12Z Update...
Medium to high confidence all elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          38  52  30  49 /  90  30   0   0
Atlanta         34  44  31  49 /  80  10   0   0
Blairsville     28  41  25  45 /  90  20   0   0
Cartersville    32  43  27  50 /  90  10   0   0
Columbus        36  50  32  55 /  70   0   0   0
Gainesville     36  48  31  47 /  90  20   0   0
Macon           39  52  32  55 /  80   5   0   0
Rome            33  45  27  53 /  90  10   0   0
Peachtree City  34  46  28  50 /  80   5   0   0
Vidalia         44  54  34  54 /  80   5   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory from midnight tonight to 9 AM EST Monday
for the following zones: Bartow...Catoosa...Chattooga...
Cherokee...Dade...Dawson...Fannin...Floyd...Gilmer...Gordon...
Haralson...Lumpkin...Murray...Paulding...Pickens...Polk...
Towns...Union...Walker...White...Whitfield.

&&

SHORT TERM...Thiem
LONG TERM....KAL
AVIATION...Atwell
Hazardous weather outlook, Jan 2, 5:09 AM EST, 7 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
509 AM EST Sun Jan 2 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
509 AM EST Sun Jan 2 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A line of showers and thunderstorms will move across portions of
north and central Georgia today. Some of the storms could become
strong to severe. The primary threats will be damaging wind gusts,
periods of heavy rain, and isolated brief tornadoes.

A Winter Weather Advisory is in effect from midnight tonight to
9AM Monday for portions of far North Georgia. Rain showers
transitioning to snow are possible beginning tonight. Slow down
and use caution when driving as roads may be hazardous.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Snow showers are possible through early Monday morning,
especially in areas of high terrain in the north Georgia
mountains.

Up to two inches of snow are possible and winds could
gust as high as 35 mph at elevations above 2000 feet. Snow
accumulations of up to one inch are possible elsewhere. Please
use caution when driving as roads may become slick.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for today across portions of
north and central Georgia.

In the hours before

Special weather statement, Jan 2, 6:59 AM EST, 5 hours 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
659 AM EST Sun Jan 2 2022

GAZ048-056>060-067>071-078-079-021245-
Harris GA-Butts GA-Putnam GA-Monroe GA-Jasper GA-Meriwether GA-
Newton GA-Talbot GA-Pike GA-Henry GA-Lamar GA-Upson GA-Spalding GA-
659 AM EST Sun Jan 2 2022

...Strong thunderstorms will impact portions of eastern Spalding,
southeastern Meriwether, Pike, northern Monroe, Upson, Butts, south
central Newton, northeastern Harris, northwestern Putnam,
southeastern Henry, Jasper, Talbot and Lamar Counties through 745 AM
EST...

At 658 AM EST, a line of strong thunderstorms was along a line
extending from near Jenkinsburg to near Hamilton, and moving east at
35 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Griffin, Thomaston, Barnesville, Jackson, Forsyth, Monticello,
Zebulon, Hamilton, Talbotton, Locust Grove, Manchester, Pine
Mountain, Woodbury, Waverly Hall, Flovilla, Milner, Warm Springs,
Woodland, Jenkinsburg and Molena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3269 8506 3342 8405 3342 8339 3314 8377
      3313 8381 3311 8380 3264 8442
TIME...MOT...LOC 1158Z 269DEG 32KT 3338 8405 3274 8492

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jan 2, 7:53 AM EST, 5 hours 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
753 AM EST Sun Jan 2 2022

GAZ059-071-072-082-021330-
Monroe GA-Bibb GA-Jones GA-Jasper GA-
753 AM EST Sun Jan 2 2022

...Strong thunderstorms will impact portions of northern Bibb,
eastern Monroe, Jones and southeastern Jasper Counties through 830 AM
EST...

At 753 AM EST, a line of strong thunderstorms was along a line
extending from near Juliette to near Russellville, and moving east at
50 mph.

HAZARD...Winds up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Macon, Forsyth, Gray, Payne, Payne City, Postell, Bradley, Wayside,
Round Oak, Russellville, Wesleyan, Arkwright, Juliette, James,
Bolingbroke, Dames Ferry, Greenberry Crossroads, Clinton, Jarrell
Plantation and Cross Keys.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

&&

LAT...LON 3289 8404 3322 8378 3318 8355 3317 8355
      3317 8354 3316 8346 3298 8341 3280 8364
TIME...MOT...LOC 1253Z 286DEG 42KT 3314 8375 3294 8391

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Jan 2, 10:33 AM EST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1033 AM EST SUN JAN 02 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 AM     TSTM WND DMG     1 NNW WOODBURY          33.00N  84.58W
01/02/2022                   MERIWETHER         GA   EMERGENCY MNGR

            SEVERAL TREES DOWNED ALONG JONES MILL ROAD.

&&

EVENT NUMBER FFC2200011

HOCHSTATTER
Local storm report, Jan 2, 11:16 AM EST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1116 AM EST SUN JAN 02 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     TSTM WND DMG     3 SE COOPERS            32.95N  83.26W
01/02/2022                   WILKINSON          GA   PUBLIC

            TREES AND POWERLINES DOWN ALONG WITH SOME TOPS OF TREES
            TWISTED OR SNAPPED. TIN ROOF BLOWN OFF STOREHOUSE.

&&

EVENT NUMBER FFC2200012

BAKER

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 9:08 PM ESTRiver Flood WarningFFCJohnson, Washington, Wilkinson39 hr
Jan 1, 9:46 PM ESTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker44 min
Jan 1, 9:52 PM ESTTornado WarningFFCDade, Walker8 min
Jan 2, 1:35 AM ESTSpecial Weather StatementFFCChattooga25 min
Jan 2, 2:59 AM ESTSpecial Weather StatementFFCLumpkin31 min
Jan 2, 3:17 AM ESTRiver Flood WarningFFCDade7 hr
Jan 2, 4:06 AM ESTSpecial Weather StatementFFCCobb, Paulding24 min
Jan 2, 4:09 AM ESTWinter Weather AdvisoryFFCBartow, Carroll, Catoosa, Chattooga, Cherokee, Cobb and 18 more29 hr
Jan 2, 4:30 AM ESTSpecial Weather StatementFFCGwinnett30 min
Jan 2, 4:39 AM ESTSpecial Weather StatementFFCCarroll, Douglas36 min
Jan 2, 4:59 AM ESTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Madison31 min
Jan 2, 5:14 AM ESTSpecial Weather StatementFFCClayton, DeKalb, Fulton31 min
Jan 2, 5:51 AM ESTSpecial Weather StatementFFCTroup24 min
Jan 2, 6:11 AM ESTSpecial Weather StatementFFCTroup34 min
Jan 2, 6:33 AM ESTSpecial Weather StatementFFCSpalding27 min
Jan 2, 6:36 AM ESTSpecial Weather StatementFFCHarris24 min
Jan 2, 6:38 AM ESTSpecial Weather StatementFFCMeriwether37 min
Jan 2, 6:59 AM ESTSpecial Weather StatementFFCButts, Harris, Jasper, Lamar, Monroe, Pike and 2 more46 min
Jan 2, 7:53 AM ESTSpecial Weather StatementFFCJones, Monroe37 min
Jan 2, 9:47 AM ESTRiver Flood WarningFFCForsyth11 hr
Jan 2, 1:50 PM ESTSpecial Weather StatementFFCWilcox25 min
Jan 2, 2:10 PM ESTSpecial Weather StatementFFCTelfair35 min
Jan 2, 2:59 PM ESTSpecial Weather StatementFFCWilcox31 min
Jan 2, 3:04 PM ESTSpecial Weather StatementFFCToombs26 min
Jan 2, 3:41 PM ESTSpecial Weather StatementFFCCrisp, Pulaski34 min
Jan 2, 3:55 PM ESTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more20 hr
Jan 2, 3:55 PM ESTWinter Storm WarningFFCFannin, Gilmer, Lumpkin, Murray, Towns, Union and 1 more17 hr
Jan 2, 4:04 PM ESTSevere Thunderstorm WarningFFCCrisp, Wilcox26 min
Jan 2, 4:26 PM ESTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox34 min
Jan 2, 4:45 PM ESTSpecial Weather StatementFFCCrisp, Wilcox30 min
Jan 2, 5:05 PM ESTSpecial Weather StatementFFCDodge, Laurens40 min
Jan 2, 5:23 PM ESTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler, Wilcox16 min
Jan 2, 5:41 PM ESTSpecial Weather StatementFFCTelfair34 min

Nearby

River Flood Warnings in Georgia, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.